Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am taking prednisone for an allergic reaction to something

I am taking prednisone for an allergic reaction to something I ate in Japan. I have many food allergies. This one is just big all over my body itchy hives. My doctor has given me prednisone to take over the next two weeks. After I take the days dosage and am ready for bed, can I take 2 1/2 or 5mg of valium. I take this drug very rarely for anxiety usually associated with speaking engagements and more rarely to sleep. But, now the interfacing of jet lag and prednisone has me up and wide awake now.
Wed, 23 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello. I had my first ever allergic reaction on Sunday evening. I got hives and my face swelled up. I went to the hospital and the put me on a drip and injected me with all types of things. I have been prescribed prednisone and something else for allergic reactions. I was told to only really start today (Tuesday). The hives have spread and weirdly, my hands and feet are in agony whenever I use them. I am struggling to walk at the moment. I have no more swelling. I am a little worried that I am experiencing these symptom so long after my initial reaction.

doctor1 MD

Hi i undergo pcnl last saturday, i was discharged last tuesday. My doctor prescribed me with ciprofloxacin since there is still stent on my left kidney (pcnl due to multiple staghorn calculi and will undergo shockwave after i recover from the recent operation). Now, my problem is, i have been suffering from too much rashes, somehow it has blisters.. I consult a derma yesterday and she gave me prenisone twice a day and aerius, her initial findings is that my body react to arcoxia 120 mg, the medicine they gave in the hospital after operation and which i took it 3 times once a day for 3 days.. Can i take prednisone twice aday, aerius once a day, ciprofloxacin twice a day and iterax once a day without allergic reaction? Thanks

doctor1 MD

I had an allergic reaction , face, going swelled up blood pressure dropped. Passed out.ten min. After i took two tizanidine 4 mg. E.r. Put me on prednisone and benidril.every time I take 2at 1 time for four days, the symptoms that had gotten better some get much worse again.(the prednisone seems to be starting it all up again. Why prednazone?it happened 2 days ago 3 more days of prednizone . Should I feel this this bad still? Face itchy.swollen eyes burning . !s all the neural logical commonly obvious th s long after a reaction like this.? Or is it a bad reaction from the prednizone? What did it do to me.

Loading Online Doctors....